Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 150, Number 2

All articles in this issue are freely accessible.

On $2$-groups with no normal abelian subgroups of rank $3$, and their occurrence as Sylow $2$-subgroups of finite simple groups
Anne R. MacWilliams.
Trans. Amer. Math. Soc. 150 (1970), 345-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276324
Union extensions of semigroups
L. A. M. Verbeek.
Trans. Amer. Math. Soc. 150 (1970), 409-423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268310
The Hasse invariant of a vector bundle
Richard R. Patterson.
Trans. Amer. Math. Soc. 150 (1970), 425-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268893
Spectral mapping theorems and perturbation theorems for Browder’s essential spectrum
Roger D. Nussbaum.
Trans. Amer. Math. Soc. 150 (1970), 445-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265967
Singly generated homogeneous $F$-algebras
Ronn Carpenter.
Trans. Amer. Math. Soc. 150 (1970), 457-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262829
An exponential limit formula for nonlinear semigroups
Joel L. Mermin.
Trans. Amer. Math. Soc. 150 (1970), 469-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262873
Topology and the duals of certain locally compact groups
I. Schochetman.
Trans. Amer. Math. Soc. 150 (1970), 477-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265513
A representation of the solutions of the Darboux equation in odd-dimensional spaces
H. Rhee.
Trans. Amer. Math. Soc. 150 (1970), 491-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262647
A diophantine problem on groups. I
R. C. Baker.
Trans. Amer. Math. Soc. 150 (1970), 499-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262774
$G_{2n}$ spaces
Donald O. Koehler.
Trans. Amer. Math. Soc. 150 (1970), 507-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262806
On the radius of convexity and boundary distortion of Schlicht functions
David E. Tepper.
Trans. Amer. Math. Soc. 150 (1970), 519-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268370
Bounded and compact vectorial Hankel operators
Lavon B. Page.
Trans. Amer. Math. Soc. 150 (1970), 529-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273449
Existence and stability of a class of nonlinear Volterra integral equations
Stanley I. Grossman.
Trans. Amer. Math. Soc. 150 (1970), 541-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265886
Automorphism groups on compact Riemann surfaces
W. T. Kiley.
Trans. Amer. Math. Soc. 150 (1970), 557-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0264058
Packing and reflexivity in Banach spaces
Clifford A. Kottman.
Trans. Amer. Math. Soc. 150 (1970), 565-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0265918
Finite dimensional inseparable algebras
Shuen Yuan.
Trans. Amer. Math. Soc. 150 (1970), 577-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262226
An alternative proof that Bing’s dogbone space is not topologically $E^{3}$
E. H. Anderson.
Trans. Amer. Math. Soc. 150 (1970), 589-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282351
Harmonic analysis on nilmanifolds
Jonathan Brezin.
Trans. Amer. Math. Soc. 150 (1970), 611-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279244
Estimates for the number of real-valued continuous functions
W. W. Comfort and Anthony W. Hager.
Trans. Amer. Math. Soc. 150 (1970), 619-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0263016
The strict topology for double centralizer algebras
Donald Curtis Taylor.
Trans. Amer. Math. Soc. 150 (1970), 633-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0290117
Compact riemannian manifolds with essential groups of conformorphisms.
A. J. Ledger and Morio Obata.
Trans. Amer. Math. Soc. 150 (1970), 645-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0262971